# SDR FDEA202306091086

- Difficulty date: June 9, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON M/D SEAT TRACK, BTW FR   62~65, -Y450 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600 SRM 53-10-16-201, PARA.10, PAGE243~246, FIG.208 SHEET1, THIS REPAIR IS   CLASSIFIED AS A MAJOR CATEGORY A REPAIR. "MAJOR REPAIR"
